# SDR MALA976639

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 7600 · Engine Controls
- Part: Control Lever
- Part number: 531706
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED ON LIFT OFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED CONTROL QUADRANT.  ALL CHECKS GOOD.
